# SDR AWXA960455

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7846 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND FLOOR BEAM UPPER CHORD CORRODED BS 294.5 RBL 31 TO 52, WL 208.  REPAIRED IAW, SRM 53-10-08, SRM 53-10-51.  (M)
